MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13568
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The sample was appeared to be clean.No kinks or anomalies to the luers, bifurcate or glue fillets.Peeled pebax was noted to the balloon approx.9.3cm from the distal tip.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr13568 pta balloon dilatation catheter allegedly experienced delamination and a material rupture.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be (b)(6), weight and gender were not provided.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the investigation is confirmed for peeling and material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr13568 pta balloon dilatation catheter allegedly experienced delamination and a material rupture.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be 74-years-old, weight and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8811695
Report Number2020394-2019-01652
Device Sequence Number2417363
Product Code LIT
UDI-Device Identifier00801741064159
UDI-Public(01)00801741064159
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR13568
Device Catalogue NumberDR13568
Device Lot Number93VC0075
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1